# SDR SWAA2024120974794

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 57,522 hours, 34,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER MOC REQUEST VERIFY L2 DOOR EXIT LENSE ARROW FACING CORRECT DIRECTION<[01] FOUN WRONG LENSE INSTALLED. REPLACED PER AMM 33-51-01
